# SDR DXTA200803220

- Difficulty date: August 8, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, POSITIONED GEAR HANDLE UP.  THE MAINS CAME UP BUT THE NOSE DID NOT RETRACT AND THE RED UNLOCK LIGHT STAYED ILLUMINATED.  (S)
